Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Polynomial modules over the Steenrod algebra and conjugation in the Milnor basis

Author: Kenneth G. Monks
Journal: Proc. Amer. Math. Soc. 122 (1994), 625-634
MSC: Primary 55S10; Secondary 20J06
MathSciNet review: 1207540
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {P_s} = {\mathbb{F}_2}[{x_1}, \ldots ,{x_s}]$ be the $ \bmod\;2$ cohomology of the s-fold product of $ \mathbb{R}{{\text{P}}^\infty }$ with the usual structure as a module over the Steenrod algebra. A monomial in $ {P_s}$ is said to be hit if it is in the image of the action $ \bar A \otimes {P_s} \to {P_s}$ where $ \bar A$ is the augmentation ideal of A. We extend a result of Wood to determine a new family of hit monomials in $ {P_s}$. We then use similar methods to obtain a generalization of antiautomorphism formulas of Davis and Gallant.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55S10, 20J06

Retrieve articles in all journals with MSC: 55S10, 20J06

Additional Information

PII: S 0002-9939(1994)1207540-3
Article copyright: © Copyright 1994 American Mathematical Society